Universidad Complutense de Madrid
E-Prints Complutense

Shape properties of the boundary of attractors

Impacto

Downloads

Downloads per month over past year



Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) Shape properties of the boundary of attractors. Glasnik Matematicki Series III, 42 (1). pp. 117-130. ISSN 0017-095X

[img] PDF
Restringido a Repository staff only

2MB

Official URL: http://web.math.pmf.unizg.hr/glasnik/vol_42/vol42no1.html



Abstract

A compact stable attractor K of a continuous flow on a locally compact metric space is shape equivalent to a compact positively invariant neighbourhood P in its basin of attraction, the shape equivalence being induced by the inclusion map. In the present article a simple counterexample is given to show that ∂K is in general not shape equivalent to ∂P , and an inquiry is set afoot as to the circumstances under which ∂K is shape equivalent to or shape dominates ∂P .


Item Type:Article
Uncontrolled Keywords:Dynamical systems, attractors, boundary of attractors, shape
Subjects:Sciences > Mathematics > Topology
ID Code:21809
Deposited On:12 Jun 2013 13:01
Last Modified:19 Feb 2019 13:05

Origin of downloads

Repository Staff Only: item control page